Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 62, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 13, 2009, 9:04 AM CDT for Carroll County, Choctaw County, Montgomery County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2009, 9:04 AM CDT (14:04 UTC)
- Expired
- Jun 13, 2009, 11:20 AM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MS, Choctaw County, MS, Montgomery County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1696 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 131404
FFWJAN
MSC015-019-097-131700-
/O.NEW.KJAN.FF.W.0062.090613T1404Z-090613T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
904 AM CDT SAT JUN 13 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
EAST CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
SOUTHERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF WINONA...
* UNTIL NOON CDT
* AT 904 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN 13 MILES WEST OF WINONA...
MOVING EAST AT 45 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST THREE
HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KILMICHAEL...POPLAR CREEK...CHESTER...REFORM AND ACKERMAN
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3354 8961 3346 8950 3346 8937 3348 8929
3343 8909 3323 8911 3329 8931 3332 8964
3348 8995 3358 8978
$$
BYB2 follow-up statements
000
WGUS74 KJAN 131519
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1019 AM CDT SAT JUN 13 2009
MSC015-019-097-131700-
/O.CON.KJAN.FF.W.0062.000000T0000Z-090613T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MS-MONTGOMERY MS-CHOCTAW MS-
1019 AM CDT SAT JUN 13 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR CENTRAL
CHOCTAW...SOUTHERN MONTGOMERY AND EAST CENTRAL CARROLL COUNTIES...
AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL CONTINUING ACROSS SOUTHERN CHOCTAW
COUNTY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO
FOUR INCHES...HAVE OCCURRED IN THE PAST THREE HOURS OVER THE ENTIRE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REFORM...
WINONA AND KILMICHAEL
VERY HEAVY RAINFALL WILL CONTINUE OVER PORTIONS OF CENTRAL AND
SOUTHERN CHOCTAW COUNTY FOR THE NEXT HOUR. WITH AN ADDITIONAL ONE
INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3354 8961 3346 8950 3346 8937 3348 8929
3343 8909 3323 8911 3329 8931 3332 8964
3348 8995 3358 8978
$$
BYB000
WGUS74 KJAN 131620
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT SAT JUN 13 2009
MSC015-019-097-131629-
/O.CAN.KJAN.FF.W.0062.000000T0000Z-090613T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MS-MONTGOMERY MS-CHOCTAW MS-
1120 AM CDT SAT JUN 13 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL CHOCTAW...
SOUTHERN MONTGOMERY AND EAST CENTRAL CARROLL COUNTIES...
HEAVY RAINFALL HAS ENDED ACROSS THE PREVIOUSLY WARNED AREA AND
TEMPORARILY HIGH WATER LEVELS IN LOCAL LOCAL CREEKS AND STREAMS
SHOULD BE RECEDING. HOWEVER...ADDITIONAL THUNDERSTORM ACTIVITY IS
POSSIBLE AS WE GO INTO THE AFTERNOON HOURS AND THIS WILL BE
MONITORED CLOSELY.
LAT...LON 3354 8961 3346 8950 3346 8937 3348 8929
3343 8909 3323 8911 3329 8931 3332 8964
3348 8995 3358 8978
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 5:27 AM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 13, 5:27 AM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 527 AM CDT SAT JUN 13 2009 .SHORT TERM...TODAY THROUGH SUNDAY. PRIMARY FORECAST PROBLEM OF THE DAY WILL BE TO LOCATE SURFACE BOUNDARIES TO TRY TO PINPOINT BEST CHANCES FOR CONVECTIVE FORCING TODAY. THE MAIN FRONTAL BOUNDARY WILL EXTEND FROM THE ARKLATEX REGION NEWD INTO NE AR TODAY BUT THE SMALLER SCALE BOUNDARIES FROM PREVIOUS CONVECTIONS OUTFLOWS WILL BE HARDER TO LOCATE. ISOLATED CONVECTION THAT HAS PERSISTED OVER NRN ZONES OVERNIGHT AND THIS MORNING WILL INCREASE IN COVERAGE AS DAYTIME HEATING INCREASES. THE AIR MASS OVER NRN AREAS WAS WELL WORKED OVER YESTERDAY BUT DAYTIME HEATING SHOULD BE SUFFICIENT TO MAINTAIN AT LEAST ISOLATED THUNDERSTORMS TODAY. THE AIR MASS OVER CENTRAL ZONES REMAINS UNTAPPED AND THE PRESENCE OF OUTFLOW BOUNDARIES WILL ALSO MEAN AT LEAST A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS...EVEN WITH PROTECTIVE UPPER RIDGING CENTERED TO OUR SOUTH. HAVE INCREASED MOS POPS...ESPECIALLY OVER NRN AREAS...FOR THE AFTERNOON. ALSO CONTINUED RECENT TRENDS AND LOWERED HIGHS FOR TODAY. MOS HAS BEEN A BIT HEAVY HANDED ON WARMING AFTERNOON TEMPS. CLOUD DEBRIS FROM CONVECTION WILL ALSO RESULT IN SLIGHTLY COOLER READINGS THAN ADVERTISED BY MOS. THE MAIN SURFACE TROUGH WILL CONTINUE ACROSS AR TONIGHT BUT INCREASING MID/UPPER HEIGHTS AND DEVELOPING 850 MB ANTICYCLONIC FLOW SHOULD HELP HAMPER OVERNIGHT CONVECTION. ANOTHER WAVE LIFTS OVER THE TOP OF THE RIDGE SUNDAY. 850 MB RIDGING IS FLATTENED AS A FLAT WAVE LIFTS NEWD ACROSS AR. THE POSITION OF THE SURFACE BOUNDARY...AND ASSOCIATED BETTER FORCING...REMAINS IN QUESTION. WILL ADD POSSIBILITY OF ISOLATED STRONG TO SEVERE CONVECTION TO AREAS NORTH OF I-20 FOR SUNDAY AFTERNOON. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY. THE PATTERN DOES NOT CHANGE MUCH OVER THE NEXT 7 DAYS. THE UPPER RIDGE REMAINS OVER THE SOUTHWEST AND THE SURFACE HIGH OVER THE GULF WILL KEEP THE AREA HOT AND DRY FOR THE MOST PART. THE STALLED BOUNDARY REMAINS JUST NORTH OF THE CWA AND WILL CONTINUE TO BE THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT. STORM COMPLEXES WILL CONTINUE TO DEVELOP AND TRACK SOUTHEAST TOWARD THE AREA THROUGH THE WEEKEND. THE SURFACE HIGH BUILDS IN FROM THE SOUTH AROUND TUESDAY AND THE AREA REMAINS DRY FOR THE REST OF THE WEEK. THE SURFACE RIDGE SHIFTS BACK AND FORTH THROUGH THE WEEK AND FLATTENS AROUND SATURDAY. A DEEPENING LOW PRESSURE SYSTEM MOVING THROUGH CENTRAL CANADA WILL DRAG A COLD FRONT THROUGH THE AREA FOR THE WEEKEND...BUT THE RAIN CHANCES SEEM SMALL. GUIDANCE TEMPERATURES REMAIN WELL ABOVE NORMAL...WITH HIGHS IN THE MID AND UPPER 90S. LOWERED HIGHS NEARLY EVERY AFTERNOON ABOUT 2 DEGREES EVERYWHERE. WITH NO CHANGES IN THE AIRMASS...WITH ALL OF THE MOISTURE...NOT CONFIDENT TEMPERATURES WILL GET ABOVE LOWER 90S. STUCK WITH GUIDANCE POPS. THERE WERE SLIGHT CHANCE VALUES IN SEVERAL AFTERNOONS...MAINLY ACROSS THE NORTH. IT IS UNCLEAR WHY THE MODEL IS SUGGESTING RAIN CHANCES WILL SHIFT TO THE SOUTH. VALUES WERE LOW AROUND 20 PERCENT OR LESS...SO STUCK WITH THE SLIGHT CHANCE VALUES THROUGH THE PERIOD. && .AVIATION... VFR CONDITIONS WILL PREVAIL OVER MOST OF THE AREA THIS MORNING WITH CLOUD BASES ABOVE 5K FEET. ISOLATED THUNDERSTORMS WILL OCCUR OVER NORTHWEST AREAS. PATCHY FOG CAN BE EXPECTED WITH OCCASIONAL VSBYS FROM 3-5 MILES THROUGH 14Z. SCT-BKN DECKS FROM 3-5K FEET WILL DEVELOP BY LATE MORNING. ISOLATED TO SCATTERED SHOWERS THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING. THE BEST COVERAGE OF STORMS WILL OCCUR ALONG AND NORTH OF I-20 BUT ISOLATED THUNDERSTORMS CAN NOT BE RULED OUT IN OTHER AREAS. SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE THIS EVENING WITH SCT CLOUDS AROUND 5K FEET. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 92 72 93 72 / 12 7 13 7 MERIDIAN 92 69 93 69 / 14 4 12 10 VICKSBURG 93 71 93 71 / 9 11 12 6 HATTIESBURG 93 72 93 71 / 11 4 4 4 NATCHEZ 92 70 92 71 / 5 5 3 3 GREENVILLE 91 73 91 72 / 18 19 27 12 GREENWOOD 91 69 92 72 / 18 15 30 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03/7
Hazardous weather outlook, Jun 13, 5:32 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 532 AM CDT SAT JUN 13 2009 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-141045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- 532 AM CDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTH AND CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY ALONG AND NORTH OF INTERSTATE 20. THESE STORMS WILL HAVE THE POTENTIAL FOR PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH. THE AIR MASS OVER THE REGION REMAINS HUMID AND UNSTABLE. THE REMNANTS OF A FRONT...ALONG WITH COOL POOLS OF AIR LEFT BY THUNDERSTORMS YESTERDAY...WILL PROVIDE SUFFICIENT LIFT TO INITIATE THUNDERSTORM DEVELOPMENT. THE HIGHEST THUNDERSTORM COVERAGE WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY. A WEAK DISTURBANCE THAT WILL MOVE ACROSS THE REGION...COMBINED WITH THE REMNANTS OF A WEAK FRONT IN THE AREA...WILL PROVIDE ENOUGH LIFT TO PRODUCE ISOLATED STRONG TO SEVERE THUNDERSTORMS OVER AREAS ALONG AND NORTH OF INTERSTATE 20 SUNDAY AND SUNDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY AND SUNDAY. LAZ023>026-MSZ053>066-072>074-141045- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 532 AM CDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SECTIONS OF CENTRAL AND SOUTH MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Special weather statement, Jun 13, 5:19 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 519 AM CDT SAT JUN 13 2009 MSZ018-019-131025- BOLIVAR MS-SUNFLOWER MS- 519 AM CDT SAT JUN 13 2009 ...STRONG THUNDERSTORMS OVER BOLIVAR AND SUNFLOWER COUNTIES... STRONG THUNDERSTORMS WERE LOCATED OVER SOUTHERN BOLIVAR AND SOUTHERN SUNFLOWER COUNTY AT 516 AM CDT. ONE OF THE STRONGER STORMS WAS LOCATED 4 MILES NORTH OF SHAW. THESE STORMS WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS AND WILL MOVE EAST AT 25 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHERN SUNFLOWER AND SOUTHEASTERN BOLIVAR COUNTIES SHOULD MONITOR THIS STORM CLOSELY. OLB
Special weather statement, Jun 13, 6:49 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 649 AM CDT SAT JUN 13 2009 MSZ025>028-036-037-131230- GRENADA MS-LEFLORE MS-CARROLL MS-MONTGOMERY MS-HOLMES MS-ATTALA MS- 649 AM CDT SAT JUN 13 2009 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WAS LOCATED FROM 4 MILES SOUTHWEST OF TEOC TO VAIDEN AT 648 AM CDT...MOVING SOUTHEAST AT 40 MPH. FREQUENT DANGEROUS LIGHTNING...PEA TO DIME SIZED HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE. PERIODS OF HEAVY RAIN MAY CAUSE PONDING OF WATER ON ROADWAYS. PEOPLE IN NORTH CENTRAL ATTALA...EXTREME EAST CENTRAL HOLMES... SOUTHWESTERN MONTGOMERY...CARROLL...EAST CENTRAL LEFLORE AND SOUTHWESTERN GRENADA COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. 7
Special weather statement, Jun 13, 7:50 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 750 AM CDT SAT JUN 13 2009 MSZ018-131320- BOLIVAR MS- 750 AM CDT SAT JUN 13 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 5 MILES SOUTH OF ROSEDALE AT 751 AM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL BOLIVAR COUNTY SHOULD MONITOR THIS STORM CLOSELY. BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:03 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 27 min |
| Jun 12, 7:32 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 13 min |
| Jun 13, 4:50 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 55 min |
| Jun 13, 5:48 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 57 min |
| Jun 13, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 28 min |
| Jun 13, 7:08 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 43 min |
| Jun 13, 9:13 AM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 2 hr |
| Jun 13, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 43 min |
| Jun 13, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery | 37 min |
| Jun 13, 5:22 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 53 min |
| Jun 13, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 47 min |
| Jun 13, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 67 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.